Lll asked in Social SciencePsychology · 4 weeks ago

How to heal from damage due to overdose? ?

I don't do drugs. This was a random thing and I wish I never did it. I snorted a bump of heroin and than started throwing up and haddd to lay down for hours. Than went home and kept throwing up. Next day, had to sleep all day. Next day I felt like my brain was hurt by the drug and I got scared and went to the store and got fruits and went running, I did meditating mantras and still I have this feeling in my head going on 5 days later after tomorrow. I feel out of it, like my head is a blurr, like I want to be fully in the moment and this cloudy numb kind of feeling is there. I feel slightly nauseous. My head has this pressure feeling like I want to feel normal again. I feel so out of it. Everything is fine as far as I can walk, talk, write and everything but I feel out of it because of this feeling in my head. I want to go to the ER. Is there anything anyone can do to help me?? What do you think is going on. Please help. Any healing ideas? 

1 Answer

Relevance
  • 4 weeks ago

    I don't ever want to feel like I felt that day take me to the place I love and take me all the way! Under the bridge downtown I drew some blood under the bridge downtown I could not get enough! Under the bridge downtown I threw my life away this is a common song out there. Sounds to me like you got hold of some heroin and had a little bit of fentanyl they're selling that crap on the street now it can kill you with one use. After a week there isn't any of that heroin left in your blood so there's no antidote to give you! All I can tell you is eat good food and drink good things for your body and don't put poison drugs in your body anymore all I can do is kill you it certainly won't do anything to help you I'm an ex drug addict I know what I'm talkin about I threw 20 years of my life away over one bump of drugs. That one bump of drugs turned into a half a million dollars wasted it down the tubes

Still have questions? Get answers by asking now.